Format
Sort by

Send to:

Choose Destination

Results: 4

1.

Anesthesia-related cardiac arrest.

Ellis SJ, Newland MC, Simonson JA, Peters KR, Romberger DJ, Mercer DW, Tinker JH, Harter RL, Kindscher JD, Qiu F, Lisco SJ.

Anesthesiology. 2014 Apr;120(4):829-38. doi: 10.1097/ALN.0000000000000153.

PMID:
24496124
2.

Discolored desflurane in the vaporizer.

Schulte TE, Ellis SJ.

Anesth Analg. 2010 Feb 1;110(2):644-5. doi: 10.1213/ANE.0b013e3181c68b37. No abstract available.

PMID:
20081148
3.

Dental injury associated with anesthesia: a report of 161,687 anesthetics given over 14 years.

Newland MC, Ellis SJ, Peters KR, Simonson JA, Durham TM, Ullrich FA, Tinker JH.

J Clin Anesth. 2007 Aug;19(5):339-45.

PMID:
17869983
4.

Anesthetic-related cardiac arrest and its mortality: a report covering 72,959 anesthetics over 10 years from a US teaching hospital.

Newland MC, Ellis SJ, Lydiatt CA, Peters KR, Tinker JH, Romberger DJ, Ullrich FA, Anderson JR.

Anesthesiology. 2002 Jul;97(1):108-15.

PMID:
12131111
Format
Sort by

Send to:

Choose Destination

Supplemental Content

Loading ...
Write to the Help Desk